MathSciNet Relay Station
MathSciNet bibliographic data
MR1370847 (97c:73061) 73V05 (65N30 73K15)
Arnold, Douglas N.; Brezzi, Franco Locking-free finite element methods for shells. Math. Comp. 66 (1997), no. 217, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement